# SDR DALA2022092606283

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 70,617 hours, 27,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8939555) DURING INSPECTION FOUND EMERGENCY EXIT LIGHTS FLOOR LEVEL ROW 23 AND AFT INOP. REMOVED AND REPLACED BATTERY PACK ON POWER SUPPLY M1672 IAW B737MM 33-51-06. OPS CHECKS GOOD.
